# SDR YENA20110122181

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 22,196 hours, 7,879 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Part time: 11,597 hours, 4,142 cycles
- Component: Electrical Box
- Component part number: LSEBUTK1400101
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 779 JFK-MBJ, ELECTRICAL BURNING SMELL REPORTED IN AFT CABIN FROM GALLEY FWD TO ROW 22.  NOTICED BY INFLIGHT AND CUSTOMER.  STRONG ODOR FOR APPROX 4 MINS THEN BECAME LESS FOR THE REMAINDER OF THE FLIGHT.  PERFORMED BURNING SMELL INSPECTION AS PER TSM 24-00-00-810-823 AND TSM 23-39-00-810-801.  REPLACED 23LH XEB DUE BURNT CONNECTOR, ALSO REPLACED SEAT TO SEAT CABLE.
